# SDR 452037051606

- Difficulty date: May 16, 2006
- Submitted: May 16, 2006
- Operation: Air carrier
- Aircraft: N611FX
- Make and model: Lear 45LEAR
- Aircraft serial: 2037
- Aircraft time: 447 hours, 298 cycles
- Engine: Garrtt TFE731*
- Engine time: 447 hours, 298 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E, A

## Discrepancy

CREW OBSERVED THE RT ENGINE ITT INDICATION SPIKE ABOVE ALLOWED MARGIN.  PERFORMED ENGINE SHUTDOWN.  RESTART PERFORMED AND ENGINE PERFORMED NORMAL FOR DURATION OF FLIGHT.  MAINTENANCE DOWNLOADED THE DEEC'S AND DATA SHOWED NORMAL FOR BOTH ENGINES.  DAU UNITS WERE SWAPPED AND ENGINE RUNS PERFORMED WITH NO DEFECTS NOTED.  PER THE TFE 731 LMM THE ENGINE RUNS SHEETS PROVED THE ENGINE OPERATING UNDER NORMAL PARAMETERS.  AIRCRAFT RETURNED TO SERVICE AND WILL BE MONITORED FOR FURTHER OCCURANCE.  THIS DATA HAS BEEN FORWARDED TO LEARJET ENGINEERING VIA THE JSLLC CAS REPORTING SYSTEM.
